Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Representation Theory
Representation Theory
ISSN 1088-4165

Contents of Volume 5

All articles in this issue are freely accessible.
The Dynkin diagram $R$-group
Dana Pascovici.
Represent. Theory 5 (2001), 1-16
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1826426
The closure diagrams for nilpotent orbits of the real forms EVI and EVII of $\mathbf{E_{7}}$
Dragomir Z. Dokovic.
Represent. Theory 5 (2001), 17-42
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1826427
Spherical functions on mixed symmetric spaces
Bernhard Krötz, Karl-Hermann Neeb and Gestur Ólafsson.
Represent. Theory 5 (2001), 43-92
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1826428
Strictly small representations and a reduction theorem for the unitary dual
Susana A. Salamanca-Riba and David A. Vogan Jr..
Represent. Theory 5 (2001), 93-110
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1835000
$U (\mathfrak{g})$-finite locally analytic representations
P. Schneider, J. Teitelbaum and Dipendra Prasad.
Represent. Theory 5 (2001), 111-128
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1835001
Generic central extensions and projective representations of finite groups
Rachel Quinlan.
Represent. Theory 5 (2001), 129-146
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1835002
Generic extensions and multiplicative bases of quantum groups at $\mathbf q=0$
Markus Reineke.
Represent. Theory 5 (2001), 147-163
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1835003
Tensor products of Minimal Holomorphic Representations
Genkai Zhang.
Represent. Theory 5 (2001), 164-190
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1835004
Weyl modules for classical and quantum affine algebras
Vyjayanthi Chari and Andrew Pressley.
Represent. Theory 5 (2001), 191-223
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1850556
Semisymmetric polynomials and the invariant theory of matrix vector pairs
Friedrich Knop.
Represent. Theory 5 (2001), 224-266
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1857081
The Hom-spaces between projective functors
Erik Backelin.
Represent. Theory 5 (2001), 267-283
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1857082
The closure diagram for nilpotent orbits of the split real form of $E_{7}$
Dragomir Z. Ðokovic.
Represent. Theory 5 (2001), 284-316
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1857083
Hecke-Clifford superalgebras, crystals of type $A_{2ℓ}^{(2)}$ and modular branching rules for $̂S_{n}$
Jonathan Brundan and Alexander Kleshchev.
Represent. Theory 5 (2001), 317-403
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1870595
Branching theorems for compact symmetric spaces
A. W. Knapp.
Represent. Theory 5 (2001), 404-436
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1870596
Nonvanishing of a certain sesquilinear form in the theta correspondence
Hongyu He.
Represent. Theory 5 (2001), 437-454
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1870597
Classification of admissible nilpotent orbits in simple exceptional real Lie algebras of inner type
Alfred G. Noël.
Represent. Theory 5 (2001), 455-493
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1870598
Classification of admissible nilpotent orbits in simple real Lie algebras $E_{6(6)}$ and $E_{6(-26)}$
Alfred G. Noël.
Represent. Theory 5 (2001), 494-502
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1870599
Correction to: The closure diagrams for nilpotent orbits of the real forms EVI and EVII of $\mathbf{E_{7}}$
Dragomir Z. Ðokovic.
Represent. Theory 5 (2001), 503-503
Abstract, references and article information
Full-text PDF Free Access    
Bounds for Fourier transforms of regular orbital integrals on $p$-adic Lie algebras
Rebecca A. Herb.
Represent. Theory 5 (2001), 504-523
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1870601
Comparisons of general linear groups and their metaplectic coverings II
Paul Mezo.
Represent. Theory 5 (2001), 524-580
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1870602
Spherical functions of the symmetric space $G(\mathbb{F}_{q^{2}})/G(\mathbb{F}_{q})$
Anthony Henderson.
Represent. Theory 5 (2001), 581-614
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1870603
Analytic families of eigenfunctions on a reductive symmetric space
E. P. van den Ban and H. Schlichtkrull.
Represent. Theory 5 (2001), 615-712
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1870604